MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACT SIMPLY ICONIC SBM IMP 4.2X3.0 PLAT 16MML; ENDOSSEOUS DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACT SIMPLY ICONIC SBM IMP 4.2X3.0 PLAT 16MML; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 674216NP
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924)
Date of Event 09/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Compl:primary stability couldn¿t be achi.

Brand Name
SIMPLY ICONIC SBM IMP 4.2X3.0 PLAT 16MML
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACT
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer (Section G)
IMPLANT DIRECT SYBRON MANUFACT
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
sergio alvarado
3050 east hillcrest drive
thousand oaks 91362
8057785975
MDR Report Key20648073
Report Number3001617766-2024-009196
Device Sequence Number7506254
Product Code DZE
UDI-Device Identifier10841307125105
UDI-Public(01)10841307125105(10)15020139(17)290813
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201553
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number674216NP
Device Lot Number15020139
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale